Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 831468, 14 pages
http://dx.doi.org/10.1155/2012/831468
Research Article

Ground-State Solutions for a Class of N-Laplacian Equation with Critical Growth

College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 18 May 2012; Accepted 22 July 2012

Academic Editor: Norimichi Hirano

Copyright © 2012 Guoqing Zhang and Jing Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. V. Atkinson and L. A. Peletier, “Elliptic equations with critical growth,” Mathematical Institute Universiteit Leiden Report 21, 1986. View at Google Scholar
  2. H. Berestycki and P.-L. Lions, “Nonlinear scalar field equations. I. Existence of a ground state,” Archive for Rational Mechanics and Analysis, vol. 82, no. 4, pp. 313–345, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. C. O. Alves, M. A. S. Souto, and M. Montenegro, “Existence of a ground state solution for a nonlinear scalar field equation with critical growth,” Calculus of Variations and Partial Differential Equations, vol. 43, no. 3-4, pp. 537–554, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. M. do Ó and E. S. Medeiros, “Remarks on least energy solutions for quasilinear elliptic problems in RN,” Electronic Journal of Differential Equations, vol. 2003, no. 83, pp. 1–14, 2003. View at Google Scholar · View at Zentralblatt MATH
  5. W. Y. Ding and W.-M. Ni, “On the existence of positive entire solutions of a semilinear elliptic equation,” Archive for Rational Mechanics and Analysis, vol. 91, no. 4, pp. 283–308, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. M. B. do Ó, “N-Laplacian equations in RN with critical growth,” Abstract and Applied Analysis, vol. 2, no. 3-4, pp. 301–315, 1997. View at Publisher · View at Google Scholar
  7. J. Marcos do Ó, E. Medeiros, and U. Severo, “On a quasilinear nonhomogeneous elliptic equation with critical growth in RN,” Journal of Differential Equations, vol. 246, no. 4, pp. 1363–1386, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH